¡Nos trasladamos! E-Prints cerrará el 7 de junio.

En las próximas semanas vamos a migrar nuestro repositorio a una nueva plataforma con muchas funcionalidades nuevas. En esta migración las fechas clave del proceso son las siguientes:

Es muy importante que cualquier depósito se realice en E-Prints Complutense antes del 7 de junio. En caso de urgencia para realizar un depósito, se puede comunicar a docta@ucm.es.

Degenerations of K3 surfaces in projective space



Downloads per month over past year

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (1997) Degenerations of K3 surfaces in projective space. Transactions of the American Mathematical Society, 349 (6). pp. 2477-2492. ISSN 1088-6850

[thumbnail of 1997degenerations.pdf]

Official URL: http://www.ams.org/publications/journals/journalsframework/tran


A K3 carpet S is a double structure on a rational normal scroll such that its dualizing sheaf is trivial and h1(OS) = 0.
In this note the authors show that every K3 carpet S can be smoothed, i.e. there exists a flat family over a smooth curve with smooth generic fiber and with a special closed fiber isomorphic top S.
Moreover, they study the Hilbert scheme of numerical K3 surfaces at the locus parametrizing K3 carpets, characterizing those K3 carpets whose corresponding Hilbert point is smooth.
The proof is based on the properties of the hyperelliptic linear systems on K3 surfaces.

Item Type:Article
Additional Information:

First published in Transactions of the American Mathematical Society in Volume 349, Number 6, June 1997, published by the American Mathematical Society

Uncontrolled Keywords:K3 carpets, Rational normal scrolls, Degenerations, Hilbert scheme
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:12602
Deposited On:25 Apr 2011 21:04
Last Modified:06 Feb 2014 09:28

Origin of downloads

Repository Staff Only: item control page